# SDR DALA2016120209504

- Difficulty date: December 1, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 45,835 hours, 5,937 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING L-CHECK, THE SUBJECT AIRPLANE WAS FOUND WITH CORROSION ON THE SLIDING PISTON LOCATED ON R/H MAIN LANDING GEAR SHOCK STRUT CAPSULE.  LOCALLY BLEND CORRODED AREA, FLAP PEEN THE REWORKED AREA, APPLY CADMIUM PLATING AND APPLY 2 COATS OF PRIMER PAINT AND ONE COAT OF TOP COAT PER ER/A 480269-14AD.
